# SDR VNAA202504020014

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES ON SKIN BTW FS629.00 TO FS661.00 AND STGR 25 LH TO STGR 27 AT CENTER FUSELAGE.  BLEN OUT ON GOUGES OVER SKIN BTW FS629.00 TO FS661.00 AND STGR 25 LH TO STGR 27 AT CENTER FUSELAGE WAS REPAIRED PER REO 690-53-31-937 REV- -.
